# SDR UPS99829476

- Difficulty date: April 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458503
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOPERATIVE ON BATTERY POWER.  REMOVED AND REPLACED EMERGENCY LIGHT BATT PACK.  OPS CHECK GOOD P/N ON 60-1223-5, S/N 356, P/N OFF 5708458-503, S/N 488.
